# SDR TWAA0000702

- Difficulty date: December 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Damaged
- Location: Bs 608
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CABIN MEMBRANE WITH AREA CUTOUT FOR CORROSION REMOVAL AND LIGHTING HOLE ON RT SIDE, STA 608.  ALODINED AND PRIMED PER SRM 51-10-3, PAGE 18, AND 51-10-3 PAGE 16.  REPAIRED PER SRM 53-01, AGE 18 F4.
